# SDR 96UAL900642

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM FIRST ROW OF COACH TO THE EMERGENCY EXIT ROW.  ALSO, EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED SHORTED LAMP AT FIRST ROW OF COACH. CHECKS O.K.
